Modeling and Measurement of Transitions between Income Categories
Joyce Jacobsen (jacobsen@hws.edu)
Social Science Quarterly, 2001, vol. 82, issue 4, 676-679
Date: 2001
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/0038-4941.00051
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:socsci:v:82:y:2001:i:4:p:676-679
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0038-4941
Access Statistics for this article
Social Science Quarterly is currently edited by Robert L. Lineberry
More articles in Social Science Quarterly from Southwestern Social Science Association
Bibliographic data for series maintained by Wiley Content Delivery (contentdelivery@wiley.com).